Research Repository

Robust filtering for nonlinear nonhomogeneous markov jump systems by fuzzy approximation approach

Yin, Y, Shi, Peng ORCID: 0000-0003-2668-7616, Liu, F, Teo, KL and Lim, CC (2015) Robust filtering for nonlinear nonhomogeneous markov jump systems by fuzzy approximation approach. IEEE Transactions on Cybernetics, 45 (9). 1706 - 1716. ISSN 2168-2267

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: Markov jump system; MJS; Takagi-Sugeno fuzzy model; polytope Lyapunov function; filtering error dynamic system
Subjects: FOR Classification > 0104 Statistics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 03 Oct 2016 22:30
Last Modified: 03 Oct 2016 22:30
URI: http://vuir.vu.edu.au/id/eprint/31680
DOI: https://doi.org/10.1109/TCYB.2014.2358680
ePrint Statistics: View download statistics for this item
Citations in Scopus: 37 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar